Alert archive / Ohio / Flash Flood Warnings in 2015

Flash Flood Warning 28, NWS Wilmington, OH

August 30, 2015Shelby County, Ohio

NWS Wilmington, OH issued this flash flood warning at Aug 30, 2015, 3:49 PM EDT for Shelby County, Ohio. It was in force for 116 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 30, 2015, 3:49 PM EDT (19:49 UTC)
Expired
Aug 30, 2015, 5:45 PM EDT
In force
116 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Flood severity
None

County Shelby County, OH

The radar

The Cincinnati radar (KILN), 96 km from the middle of the area, began a volume at 19:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.8 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2015-08-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 353 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2015-08-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 39 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
353 J/kg
Mixed-layer CIN
-56 J/kg
Mixed-layer LCL
979 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
39 m²/s²
0-3 km storm-relative helicity
40 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

918 
WGUS51 KILN 301949
FFWILN
OHC149-302145-
/O.NEW.KILN.FF.W.0028.150830T1949Z-150830T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
349 PM EDT SUN AUG 30 2015

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN SHELBY COUNTY IN WEST CENTRAL OHIO...

* UNTIL 545 PM EDT.

* AT 349 PM EDT...RADAR INDICATED THAT THUNDERSTORMS HAD PRODUCED 
  HEAVY RAIN ACROSS THE WARNED AREA. UP TO 2.5 INCHES OF RAIN HAVE 
  ALREADY FALLEN IN THE PAST HOUR. HEAVY RAIN CONTINUES TO FALL WITH 
  ANOTHER INCH POSSIBLE. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL 
  CAUSE FLASH FLOODING TO OCCUR.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  SIDNEY...LOCKINGTON...PLATTSVILLE AND NEWBERN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE. 

DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.

TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 4030 8409 4022 8406 4020 8414 4020 8429
      4024 8431

$$

BINAU
2 follow-up statements
794 
WGUS71 KILN 302028
FFSILN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
428 PM EDT SUN AUG 30 2015

OHC149-302145-
/O.CON.KILN.FF.W.0028.000000T0000Z-150830T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SHELBY OH-
428 PM EDT SUN AUG 30 2015

...THE FLASH FLOOD WARNING FOR SOUTHEASTERN SHELBY COUNTY REMAINS IN
EFFECT UNTIL 545 PM EDT...

AT 425 PM EDT...RADAR INDICATED THAT THUNDERSTORMS HAD PRODUCED 
HEAVY RAIN ACROSS THE WARNED AREA. HEAVY RAIN WAS SLOWLY DECREASING 
IN INTENSITY AND COVERAGE AND WILL CONTINUE TO DO SO THROUGH 5 PM. 
RADAR INDICATES UP TO THREE INCHES OF RAIN HAS FALLEN IN AN AREA 
BOUNDED BY LOCKINGTON...NEWBERN...SIDNEY...AND PLATTSVILLE. INCLUDED 
IN THIS AREA IS INTERSTATE 75.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING 
INCLUDE...LOCKINGTON...AREAS WEST OF PLATTSVILLE AND 
SOUTHEAST OF NEWBERN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE. 

DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.

TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 4030 8409 4022 8406 4020 8414 4020 8429
      4024 8431

$$

BINAU
821 
WGUS71 KILN 302054
FFSILN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
454 PM EDT SUN AUG 30 2015

OHC149-302102-
/O.CAN.KILN.FF.W.0028.000000T0000Z-150830T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SHELBY OH-
454 PM EDT SUN AUG 30 2015

...THE FLASH FLOOD WARNING FOR SOUTHEASTERN SHELBY COUNTY IS
CANCELLED...

WHILE LIGHT TO MODERATE RAIN IS POSSIBLE ACROSS THE WARNING AREA 
THROUGH 6 PM...THE HEAVY RAIN HAS ENDED AND ANY FLOODING HAS LIKELY 
RECEDED. CALLS TO LAW ENFORCEMENT INDICATE NO FLOODING HAS BEEN 
REPORTED IN SOUTHERN SHELBY COUNTY WHERE NEARLY THREE INCHES OF RAIN 
FELL IN ABOUT 75 MINUTES. 

A FLOOD ADVISORY REMAINS IN EFFECT UNTIL 530 PM FOR ANY ONGOING 
MINOR FLOODING OF POORLY DRAINED AREAS AND SMALL STREAMS. 

PLEASE REPORT PREVIOUS FLASH FLOODING TO THE NATIONAL WEATHER SERVICE
BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING YOUR REPORT
VIA SOCIAL MEDIA.

LAT...LON 4030 8409 4022 8406 4020 8414 4020 8429
      4024 8431

$$

BINAU

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Aug 30, 3:25 PM EDT, 24 minutes earlier.

Area forecast discussion, Aug 30, 3:25 PM EDT, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
325 PM EDT SUN AUG 30 2015

.SYNOPSIS...
A WARM AND HUMID PATTERN IS BECOMING LOCKED IN ACROSS THE OHIO
VALLEY THROUGH THE UPCOMING WEEK...WITH LITTLE THREAT FOR
MEANINGFUL RAINFALL BEYOND ISOLATED TO SCATTERED SHOWERS AND
STORMS FOCUSED IN THE PEAK HEATING OF THE AFTERNOON WANING BY
EARLY TO MID EVENING. TEMPERATURES INTO THE MIDDLE AND UPPER 80S
ARE EXPECTED INTO NEXT WEEKEND. THE BETTER CHANCES OF ISOLATED TO
SCATTERED STORMS APPEAR TO BE FOCUSED ON MONDAY AND TUESDAY ACROSS
CENTRAL OHIO...BEFORE THE THREAT APPEARS TO DIMINISH SOMEWHAT
TOWARD THE MIDDLE AND END OF THE WORK WEEK.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
ISOLATED SHOWERS/STORMS HAVE DEVELOPED AMIDST ROBUST INSTBY
/MLCAPE FROM 1500 TO 1750 J/KG OWING TO SFC DEW POINTS IN THE
UPPER 60S TO AROUND 70/ AND VERY WEAK SHEAR. KILN VWP AND
OBJECTIVE ANALYSIS INDICATES EFFECTIVE SHEAR AROUND 10-15KTS
MEANING THESE UPDRAFTS WILL BEHAVE IN VERY PULSEY FASHION THROUGH
THE REMAINDER OF THE DAY INTO THE EARLY EVENING. WHILE AN ISOLATED
WIND GUST TO 50 MPH IS A POSSIBILITY /GIVEN DCAPE APPROACHING
1000 J/KG/ THIS WOULD ONLY OCCUR WITH THE MOST INTENSE
CORES...WHICH WILL BE TOUGH TO COME BY GIVEN THE WEAK FLOW/WEAK
LAPSE RATE ENVIRONMENT.

EXPECT ACTIVITY TO CONTINUE TO BE LOOSELY FOCUSED DUE TO THE
ABSENCE OF SURFACE BOUNDARIES...AND VARIOUS WEAK VORTICITY MAXIMUM
WOBBLING THROUGH THE WEAK FLOW UNDERNEATH BROAD LONGWAVE RIDGING.
MAIN THREATS OUTSIDE OF A LOCALIZED STRONG WIND GUSTS WILL BE VERY
LOCALIZED HEAVY RAIN WITH THE SLOW MOVING STORMS...OR ANY BRIEF
CELL MERGERS WHICH PROLONG THE DURATION OF INTENSE RAIN. WITH PWAT
ONLY AROUND 1.40" - RAINFALL EFFICIENCY IS NOT OVERLY HIGH AND DRY
AIR ENTRAINMENT SHOULD LEAD TO STORM COLLAPSE/COLD POOL
PROPAGATION WITH TIME. LOWS TONIGHT IN THE MID 60S AND PERHAPS
SOME FOG LATER IN THE NIGHT...LIKELY CONFINED TO THE FOG PRONE
RIVER VALLEYS AND LOW LYING AREAS. RAIN CHANCES SLOWLY WANE
THROUGH THE EVENING.

POTENT UPPER TROUGH SHOWN NICELY IN GOES WATER VAPOR LOOPS
EJECTING THROUGH GEORGIA THIS AFTERNOON WILL SHEAR/ACCELERATE
NORTHEAST THROUGH THE MID-APPALACHIAN REGION OVERNIGHT AND MAY
BRUSH SOUTH-CENTRAL OHIO/NORTHEAST KENTUCKY WITH SOME LIGHT RAIN
POTENTIAL LATER TONIGHT - SO LINGERED THE THREATS A LITTLE LATER
DOWN THERE.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH TUESDAY NIGHT/...
COMPLEX...POSITIVELY TILTED WEAKNESS IN THE MID/UPPER LEVEL
HEIGHT FIELD WITHIN A BROAD/STRONG LONGWAVE TROUGH WILL CONTINUE
TO PLAGUE THE REGION THROUGH TUESDAY. THERE ARE NUMEROUS SMALL
SCALE VORTICITY MAXIMUMS FORMING WITHIN AND RETROGRADING
SOUTHWESTWARD WITHIN THIS HEIGHT WEAKNESS...AND DESPITE THE
SHEARED/WEAK APPEARANCE OF THESE FEATURES THERE/S ENOUGH FORCING
TO KEEP AT LEAST A SMALL /ISOLD/SCT/ THREAT FOR DIURNALLY ENHANCED
SHOWERS AND STORMS ACROSS THE OHIO VALLEY BOTH DAYS. THIS WILL BE
AUGMENTED BY SEASONALLY WARM/MOIST AIRMASS WITH DEW POINTS IN THE
MID/UPPER 60S AND TEMPERATURES IN THE MID/UPPER 80S. WITH SUCH
WEAK FLOW...STORMS WILL BE SLOW MOVING AND WON/T MOVE MUCH BEYOND
THEIR INITIATION...WHICH ADMITTEDLY COULD BE OVER A LARGE AREA
GIVEN A LACK OF BOUNDARIES IN THE LOWEST 3KM OF THE SURFACE. SO
WILL CONTINUE TO RUN WITH 20-30% RAIN CHANCES MAINLY NEAR THE MID
LEVEL SHEAR ZONE/HEIGHT WEAKNESS WHICH ORIENTS ACROSS WCNTL/CNTL
OH PRIMARILY AND INTO ADJACENT AREAS OF SRN OH AND SERN INDIANA.
EXPECT MOST AREAS WILL REMAIN DRY...BUT DON/T EXPECT RADAR TO BE
ECHO-FREE EITHER AFTERNOON/EARLY EVENING. NO REAL WX HAZARDS WITH
THESE STORMS /LOCALIZED WIND GUSTS TO 40 MPH OR SO/ AND ISOLATED
HEAVY RAIN TOTALS GIVEN THE SLOW/WAYWARD MOTIONS.

EXPECT ACTIVITY TO HAVE A DIURNAL MAX/MINIMUM SO KEPT RAIN CHANCES
OUT OF THE FORECAST DURING THE NIGHTTIME HOURS. TEMPERATURES SEEM
PRETTY STRAIGHTFORWARD BOTH DAYS...MIDDLE/UPPER 80S BY DAY AND
MIDDLE/UPPER 60S BY NIGHT.

&&

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
NUMERICAL MODEL SOLUTIONS GENERALLY SIMILAR WITH MAINLY DRY AND WARM
WEATHER THROUGH THE LONG TERM FORECAST PERIOD.

WEAK MID LEVEL SHORTWAVE TO TOP RIDGE AXIS AND MOVE THRU THE OHIO
VALLEY EARLY WEDNESDAY. HAVE INCLUDED SLIGHT CHANCE POPS IN THE EAST
EARLY WED AND THEN DRY THE AREA OUT AS THE S/W SHIFTS EAST. WARM
TEMPERATURES TO CONTINUE WITH HIGHS ON WED IN THE MID/UPR 80S.

MID/UPR LEVEL RIDGE AXIS OVER THE NATIONS MID SECTION BUILDING EAST
INTO GREAT LAKES/OHIO VALLEY BY NEXT WEEKEND. THIS RIDGE WILL ACT TO
INHIBIT WIDESPREAD THUNDERSTORM ACTIVITY DUE TO A LACK OF ENHANCED
FORCING. CAN NOT RULE OUT DIURNALLY DRIVEN ISOLD CONVECTION BUT DUE
TO LIMITED COVERAGE AND PROBABILITY...AT THIS TIME HAVE OPTED TO
KEEP THE FCST DRY FROM THURSDAY THRU NEXT WEEKEND.

ABOVE NORMAL TEMPERATURES TO CONTINUE WITH HIGHS GENERALLY IN THE
MID AND UPPER 80S. A FEW SPOTS WILL LIKELY HIT 90 OVER THE SOUTH AND
SOUTHEAST.

&&

.AVIATION /19Z SUNDAY THROUGH FRIDAY/...
MID LEVEL TROUGH AXIS WILL WORK ITS WAY SOUTHEAST INTO THE REGION
TONIGHT...SHEARING AS IT DOES. MEANWHILE...AN UPPER LEVEL LOW OVER
THE SOUTHEAST U.S. WILL MOVE NORTHEAST AND SHEAR AS IT DOES. BY
MONDAY...SURFACE HIGH PRESSURE WILL BEGIN TO ESTABLISH ITSELF OVER
THE MIDDLE OHIO RIVER VALLEY.

WITH WEAK FLOW AND FORCING...SCATTERED CONVECTION IS EXPECTED TO
DEVELOP BETWEEN 18Z AND 21Z...THEN WANE ACROSS THE REGION AFTER
01Z. WITH SKIES BECOMING PARTLY CLOUDY AND WITH LIGHT TO CALM
WINDS...MVFR/LOCAL IFR VISIBILITIES WILL DEVELOP. THE WORST
CONDITIONS WILL OCCUR AT KLUK DUE TO RIVER FOG AND HAVE DROPPED
CONDITIONS BELOW AIRPORT MINIMUMS.

ON MONDAY...FOG WILL BURN OFF BY 14Z. SCT-BKN CUMULUS/MODERATE
CUMULUS CAN BE EXPECTED THEREAFTER. THERE WILL BE A SMALL CHANCE
OF A SHOWER/STORM...MAINLY NEAR THE NORTHERN TAF SITES OF KDAY...
KCMH...AND KLCK DURING THE PEAK HEATING OF THE DAY.

OUTLOOK...NO SIGNIFICANT WEATHER EXPECTED.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...BINAU
NEAR TERM...BINAU
SHORT TERM...BINAU
LONG TERM...AR
AVIATION...HICKMAN
Hazardous weather outlook, Aug 30, 5:10 AM EDT, 10 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
510 AM EDT SUN AUG 30 2015

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-310915-
WAYNE-FAYETTE-UNION-FRANKLIN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-
CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-
ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-
DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-LICKING-PREBLE-MONTGOMERY-
GREENE-PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-
HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
510 AM EDT SUN AUG 30 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTHWEST OHIO AND
WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Aug 30, 3:15 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
315 PM EDT SUN AUG 30 2015

OHZ043-051-301945-
SHELBY OH-MIAMI OH-
315 PM EDT SUN AUG 30 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN SHELBY AND NORTHWESTERN
MIAMI COUNTIES UNTIL 345 PM EDT...

AT 315 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR SIDNEY...
MOVING NORTHEAST AT 15 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 45 MPH...
PEA SIZE HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
SIDNEY...PIQUA...BRADFORD...HARDIN...PORT JEFFERSON...LOCKINGTON...
PLATTSVILLE...HOUSTON...POLO...MAPLEWOOD...NEWBERN...BLOOMER...BALLOU
AND PEMBERTON.

THIS INCLUDES I-75 IN OHIO BETWEEN MILE MARKERS 83 AND 96.

DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 4044 8400 4019 8402 4013 8443 4021 8443
TIME...MOT...LOC 1915Z 244DEG 15KT 4025 8414

BINAU
Special weather statement, Aug 30, 3:35 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
335 PM EDT SUN AUG 30 2015

OHZ043-051-302015-
SHELBY OH-MIAMI OH-
335 PM EDT SUN AUG 30 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN SHELBY AND NORTHERN
MIAMI COUNTIES UNTIL 415 PM EDT...

AT 335 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR SIDNEY...
MOVING EAST AT 20 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PEA SIZE HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
SIDNEY...PIQUA...COVINGTON...RUSSIA...LOCKINGTON...PLATTSVILLE...
BLOOMER...BALLOU...POLO...PEMBERTON AND NEWBERN.

THIS INCLUDES I-75 IN OHIO BETWEEN MILE MARKERS 82 AND 91.

DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 4032 8402 4018 8402 4011 8441 4023 8443
TIME...MOT...LOC 1935Z 263DEG 18KT 4023 8420

BINAU
Local storm report, Aug 30, 3:48 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
348 PM EDT SUN AUG 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0344 PM     TSTM WND GST     KSCA SIDNEY APT         40.24N 84.15W
08/30/2015  M52.00 MPH       SHELBY             OH   AWOS

&&

HATZOS

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 30, 12:24 AM EDTAreal Flood AdvisoryILNButler, Montgomery, Preble3 hr
Aug 30, 3:15 PM EDTSpecial Weather StatementILNShelby30 min
Aug 30, 3:28 PM EDTAreal Flood AdvisoryILNShelby2 hr
Aug 30, 3:35 PM EDTSpecial Weather StatementILNShelby40 min
Aug 30, 4:03 PM EDTAreal Flood AdvisoryILNMiami117 min
Aug 30, 4:51 PM EDTSpecial Weather StatementILNWarren24 min
Aug 30, 5:16 PM EDTSpecial Weather StatementILNWarren29 min
Aug 30, 5:40 PM EDTSpecial Weather StatementILNWarren20 min
Aug 30, 5:44 PM EDTSpecial Weather StatementILNHamilton31 min
Aug 30, 6:31 PM EDTSpecial Weather StatementILNHighland29 min

Nearby

Flash Flood Warnings in Ohio, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.